# SDR TWAA9812702

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKED ON THE GATE, THE AFT LEFT CABIN DOOR WAS OPENED FOR COOLING WITHOUT REMOVING THE ESCAPE SLIDE GIRT BAR.  THE ESCAPE SLIDE ONLY PARTIALLY DEPLOYED.  BOTTLE PRESSURE WAS REPORTED EMPTY.  CHECK-C 11-16-97 MCI.
